| Model Number |
4447005-02 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as event three of b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.If additional pertinent information becomes available a follow-up report will be filed.
Event or Problem Description
As reported by user facility: event 3: the safety mechanism did not engage when deaccessing the port.